Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes vaginal bleeding after taking Prostinor-2?

I had sex with my significant other last week and the following day i took the emergency contraceptive pill prostinor 2, only to realise on tuesday of this week after using the bathroom, wwhen i wipe i saw blood and it has been like this from tuesday. what is the cause of the bleeding?
Mon, 14 Jan 2019
Report Abuse
General & Family Physician 's  Response
Hi,

Spotting and bleeding are common after taking emergency pills. So if you are feeling well otherwise, don't worry about it.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Mahboob Ur Rahman , General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I’m 21 years old and I am still a virgin. Often I masterbate (without penetration; just rubbing) but recently for a month now every time I masterbate, I bleed after. It’s not a lot of blood, but it’s no small amount either. I do not take any pills or medication, I’ve never had sex and when I masterbate I do not place anything inside of me. And also there is no pain, nothing out of the ordinary except for the bleeding. Please help.

doctor1 MD

hello.. what are the signs and sympoths after taking a prostinor 2 tablet. i took both tablets at once will that prevent me from getting pregnant. am not sure if it is my period or if it is vaginal bleeding. how long does vaginal bleeding last for. .

doctor1 MD

Hi, I was celibate for more than a year, and the other day I had sex and was bleeding afterwards. My menstruation cycle depends on whether I ve been taking my pills or anemia properly or not. But if I have been taking it properly, my period should start on the day I had sex. But since I haven t taking it religiously, my period should start on the 30th, and period tracker states it was just after ovulation. So, my question is - am I bleeding due to trauma having been celibate for a while, and how long will it last? I usually notice that I am bleeding after I wipe when I urinate, on my panty liner, and after I have sex.